MathSciNet Relay Station
MathSciNet bibliographic data
MR2068792 30D55 (30D20 46E15 47A15 47A45 47B37)
Baranov, A. D. Weighted Bernstein inequalities and embedding theorems for model subspaces. (Russian) Algebra i Analiz 15 (2003), no. 5, 138--168; translation in St. Petersburg Math. J. 15 (2004), no. 5, 733–752
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement